Latest posts

Forum Statistics

Threads
25,280
Posts
495,157
Members
27,698
Latest Member
Macdonaldebere
What's New?

High BP

Tuffoldman

Tuffoldman

VIP Member
May 23, 2011
887
534
I just started a new cycle which I've done many other times with the same compounds and one form or another.
A week ago I started with 75 mg per day of TBol and then two days ago I started with 75 mg each of TestP, MastP, and TrenA.

The past 2 days my blood pressure has been through the roof. I've never had a problem with the above shots before but it's been a long time since I've used TBol.

Any ideas of what may have spiked my blood pressure? I can't see the shots causing that after just 2 days but maybe the combination of that and the oral.

My blood pressure is always been slightly elevated even going back as far as when I was going and to join the Air Force back when I was 18 so higher blood pressure is fairly normal for me but it is spiked up to the 160s and 170s the last two days. I think I'm well hydrated I took a couple of water pills to dump some water that I was holding which seem to help a little bit. But wondering if anybody's had the same reaction so quickly??
 
FlyingDragon

FlyingDragon

VIP Member
Nov 4, 2010
3,751
1,947
ORals are usually a cause of rapid blood pressure increase. Stop taking the Tbol and wait a week to take blood pressure, should be lower. If not there might be something else going on internally.....
 
Tuffoldman

Tuffoldman

VIP Member
May 23, 2011
887
534
Thank you sir that was my exact thought also. I took one this morning (25 mg) before thinking that that might be the culprit. I'm not going to take anymore to see if that will help. I do a fair amount of cardio, don't carry any excess weight, and eat pretty dang healthy overall.

It is so hard to think and function when it feels like my heart's about to explode
 
BackAtIt

BackAtIt

MuscleHead
Oct 3, 2016
1,910
534
It is so hard to think and function when it feels like my heart's about to explode

Sorry to hear this, man.....Get it under control!....Mine goes back and forth due to the chronic pain, but it doesn't feel like my heart is going "explode".....That would be a cause for concern for me personally!....
.
 
Tuffoldman

Tuffoldman

VIP Member
May 23, 2011
887
534
I've always battled with it being higher than what is considered normal. Went to the same doctor for 25 years and he said as long as it doesn't Spike beyond what it was which is normally around 135 to 140 over 80 he said he's less concerned** but once it pushes up to 150 -160 then he said we have issues.

I'm going to drop the oral part of my cycle and see if that takes care of it I'm going to try and make sure all my supplements are with magnesium and potassium or where they should be. If it's not better in the next couple of days I'll head up and see the doc.

** To clarify that he doesn't think it's good but being those numbers have been that way for close to 35 years he said he would be more concerned if they continue to go up
 
W

Wilson6

VIP Member
Dec 17, 2019
121
183
AAS increase the activity of RAS (renin-angiotensin system) and that leads to the cardiac dysfunction directly (fibrosis) and indirectly via high BP as well as renal dysfunction/failure. IMO, for us older guys especially, running a low dose of ACEi (lisinopril) or ARB (telmisartan) along with even HRT makes sense. I use lisinopril 5 mg before bed, makes a big difference in BP. Has no effect on performance. I also take 20 mg of propranolol am and pm for essential tremor, my dad had it pretty bad, no sides at those doses and it helps with BP as well. I like to keep BP under 120/80 resting, anything more when you're older is asking for trouble. See if your doc will prescribe a low dose of lisinopril, protect the heart and kidneys if you're running anything.
 
S

searay

VIP Member
Dec 20, 2017
506
402
525mg of tren per wk is too much. I know you've only done a few days but acetate gets in real quick and tren will hit hard. It should only take a few days for the tbol to exit so you'll know soon.
 
OldManStrength

OldManStrength

VIP Member
Apr 8, 2015
1,201
448
Go see your doc and get blood pressure meds, get your BP under control then. You can continue your cycle. BP is the major cause of stroke or heart attack.... neither is worth it to gain a little muscle
 
BackAtIt

BackAtIt

MuscleHead
Oct 3, 2016
1,910
534
AAS increase the activity of RAS (renin-angiotensin system) and that leads to the cardiac dysfunction directly (fibrosis) and indirectly via high BP as well as renal dysfunction/failure. IMO, for us older guys especially, running a low dose of ACEi (lisinopril) or ARB (telmisartan) along with even HRT makes sense. I use lisinopril 5 mg before bed, makes a big difference in BP. Has no effect on performance. I also take 20 mg of propranolol am and pm for essential tremor, my dad had it pretty bad, no sides at those doses and it helps with BP as well. I like to keep BP under 120/80 resting, anything more when you're older is asking for trouble. See if your doc will prescribe a low dose of lisinopril, protect the heart and kidneys if you're running anything.
What is, "essential tremor"?....
.
 
Tuffoldman

Tuffoldman

VIP Member
May 23, 2011
887
534
This is the highest dose of tren that I've ever tried. I've cycled with it probably 10 years now and normally keep it right in the 400 mg per week range. I make adjustments as I go through this cycle. Depending on my goals I do very short six week very heavy cycles or I do very mild 12 to 15 week cycles. Depending on compounds.


I dropped the TBol 3 days ago right after posting and my blood pressure now was actually better than it ever has been. I normally stay around 135-140 over 82-85 and have since I was a kid. The last 2 days my blood pressure has been between 123-128 over 79-83.

Don't have that weird feeling in my chest like I'm about to have a heart attack. I don't know if it was a combination of way too much sodium over the weekend and the oral anabolic.

I used proviron at 75 mg for a 12 week cycle 2 years ago before going to Mexico. Had absolutely no change in blood pressure or any side effects whatsoever. I just happen to have the TBol on hand and enough for about 3 weeks but I trashed it I will never try that again. Might have just been coincidence but not worth the little games I would get from it.


I will look at that above drug you mentioned you take before bedtime I've never heard of it but I will do some reading. My doctor put me on high blood pressure medicine about 5 or 6 years ago I lasted about a week on it it made me feel absolutely horrible going through a very stressful time at that point.

I appreciate everybody's input
 
W

Wilson6

VIP Member
Dec 17, 2019
121
183
What is, "essential tremor"?....
.
Your hands shake when you try to do something esp fine motor activites. When my dad used to read the paper it would always shake, didn't know what that was until I started with it in grad school doing animal surgeries or other fine work with the hands. I have a couple of clients that will shake during a bench. It can really piss you off, forget target shooting unless you're using a sawed off shotgun. Anyway beta blockers help reduce it. It is manageable right now. https://www.mayoclinic.org/diseases-conditions/essential-tremor/symptoms-causes/syc-20350534
 
W

Wilson6

VIP Member
Dec 17, 2019
121
183
This is the highest dose of tren that I've ever tried. I've cycled with it probably 10 years now and normally keep it right in the 400 mg per week range. I make adjustments as I go through this cycle. Depending on my goals I do very short six week very heavy cycles or I do very mild 12 to 15 week cycles. Depending on compounds.


I dropped the TBol 3 days ago right after posting and my blood pressure now was actually better than it ever has been. I normally stay around 135-140 over 82-85 and have since I was a kid. The last 2 days my blood pressure has been between 123-128 over 79-83.

Don't have that weird feeling in my chest like I'm about to have a heart attack. I don't know if it was a combination of way too much sodium over the weekend and the oral anabolic.

I used proviron at 75 mg for a 12 week cycle 2 years ago before going to Mexico. Had absolutely no change in blood pressure or any side effects whatsoever. I just happen to have the TBol on hand and enough for about 3 weeks but I trashed it I will never try that again. Might have just been coincidence but not worth the little games I would get from it.


I will look at that above drug you mentioned you take before bedtime I've never heard of it but I will do some reading. My doctor put me on high blood pressure medicine about 5 or 6 years ago I lasted about a week on it it made me feel absolutely horrible going through a very stressful time at that point.

I appreciate everybody's input
The ACEi are generally used for active people esp athletes with high BP because they don't affect performance or functional capacity. ARBs are similar although they didn't work as well for me. Sometimes ACEi will cause a dry cough in some people, no other real sides. Any other meds are likely to cause sides. Diuretics are out, they reduce cardiac output and increase hemoconcentration, something you don't want with AAS since they already elevate HCT, Ca channel blockers will make you feel like shit and beta blockers as well because they reduce cardiac output at higher doses. Ask your doc to try a low dose 5 mg to start of lisinopril, give it a couple weeks and see how you feel and how your BP responds. Even with normal BP, keeping ANG II down will help reduce the negative effects of AAS on the heart and kidneys IMO.
 
Top